# SDR AWKA201310220076

- Difficulty date: October 19, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N760XJ
- Make and model: Cessna 750
- Aircraft serial: 7500260
- Aircraft time: 4,825 hours, 2,489 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: 68404
- Condition: Leaking
- Location: Brake Sys
- Part time: 1,882 hours, 937 cycles
- Component: Brake Assy, Bfgoodrich
- Component part number: 99144639
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB, FLIGHT CREW NOTICED A SMOKE ODOR AND VISUALLY CONFIRMED SEEING A SMALL AMOUNT OF SMOKE IN CABIN. ELECTED TO DECLARE AN EMERGENCY AND RETURN TO FIELD.  DURING DOWNWIND FOR THE RUNWAY, SMOKE DISSIPATED.  MADE AN UNEVENTFUL LANDING AND TAXIED TO THE RAMP.  A MAINTENANCE TECH NOTICED SMOKE COMING FROM THE RT INBD BRAKE. TEMPERATURE OF BRAKE SHOWED APPROXIMATELY 370 DEGREES. DURING INSPECTION, NOTED ONE BLEED FITTING LEAKING.   PACKINGS WERE REPLACED, BRAKES CLEANED, AND LEAK CHECKED NORMAL.   LEAKING FITTING AND EXTENSIVE TAXI TO RUNWAY CAUSED AIR-CONDITIONING SYSTEM TO INGEST SMOKE FROM HOT BRAKE.
